×

Multiple solutions for a discrete boundary value problem involving the \(p\)-Laplacian. (English) Zbl 1155.39301

Summary: Multiple solutions for a discrete boundary value problem involving the \(p\)-Laplacian are established. Our approach is based on critical point theory.

MSC:

39A12 Discrete version of topics in analysis
47J30 Variational methods involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Perera, K.; O’Regan, D., Multiple positive solutions of singular discrete \(p\)-Laplacian problems via variational methods, Adv. difference equations, 2, 93-99, (2005) · Zbl 1098.39001
[2] Agarwal, R.P.; Perera, K.; O’Regan, D., Multiple positive solutions of singular and nonsingular discrete problems via variational methods, Nonlinear anal., 58, 69-73, (2004) · Zbl 1070.39005
[3] Averna, D.; Bonanno, G., A three critical points theorem and its applications to the ordinary Dirichlet problem, Topol. methods nonlinear anal., 22, 93-103, (2003) · Zbl 1048.58005
[4] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Positive solutions of differential, difference and integral equations, (1999), Kluwer Academic Publishers Dordrecht · Zbl 0923.39002
[5] Bai, D.; Xu, Y., Nontrivial solutions of boundary value problems of second-order difference equations, J. math. anal. appl., 326, 297-302, (2007) · Zbl 1113.39018
[6] Jiang, D.; Chu, J.; O’Regan, D.; Agarwal, R.P., Positive solutions for continuous and discrete boundary value problems to the one-dimensional \(p\)-Laplacian, Math. inequal. appl., 7, 523-534, (2004) · Zbl 1072.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.